# SDR UPS08853067

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COURIER AREA FLOORBOARDS 2EA ARE DELAMINATED AND CRACKING.  SANDED, CLEANED AND REPAIRED 2EA COURIER AREA FLOORBOARDS AT DELAMINATED AND CRACKED AREAS IAW SRM 51-01-19.
